Contact: +91-9711224068
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal
International Journal of Physics and Mathematics

Vol. 2, Issue 1, Part A (2020)

S. No. Title and Authors Name
1
A class of fifth order block hybrid Adams Moulton’s method for solving stiff initial value problems
SY Yakubu, C Chibuisi
Int. J. Phys. Math., 2020; 2(1): 01-18
Abstract  |   Download  |   Country: Nigeria  |  File Size: (915 KB)  |  1468 Views 644 Downloads
2
The Solutions of Selected Problems from IMO
Zhang Yue
Int. J. Phys. Math., 2020; 2(1): 19-25
Abstract  |   Download  |   Country: China  |  File Size: (234 KB)  |  1458 Views 663 Downloads
3
A mathematical study of porous medium equation under the effect of heat generation and hall current
P. Bhaskar, M Venkateswarlu
Int. J. Phys. Math., 2020; 2(1): 26-37
Abstract  |   Download  |   Country: India  |  File Size: (764 KB)  |  1341 Views 609 Downloads
4
New approach of mathematical studies in modeling traffic flows
Kumama Regassa Cheneke, Geremew Kenassa Edessa, Purnachandra Rao Koya
Int. J. Phys. Math., 2020; 2(1): 38-48
Abstract  |   Download  |   Country: Ethiopia  |  File Size: (459 KB)  |  1576 Views 692 Downloads
5
Thermal radiation and chemical reaction effects on a porous media flow with heat generation
Chinedu Nwaigwe, Jonathan Oahimire
Int. J. Phys. Math., 2020; 2(1): 49-65
Abstract  |   Download  |   Country: Nigeria  |  File Size: (1608 KB)  |  1243 Views 497 Downloads
6
Weighted zygmund type estimates for the volterra convolutio type
Mamatov Tulkin, Zilola Khamroeva, Nargiza Sharipova
Int. J. Phys. Math., 2020; 2(1): 66-78
Abstract  |   Download  |   Country: Uzbekistan  |  File Size: (616 KB)  |  1204 Views 488 Downloads
7
Structure of semirings and some satisfying the identity
Dr. Bijendra Kumar
Int. J. Phys. Math., 2020; 2(1): 79-83
Abstract  |   Download  |   Country: India  |  File Size: (455 KB)  |  139 Views 27 Downloads